Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Extending metal-capped polyynediyl molecular wires by insertion of inorganic metal units
Author: Bruce, M.
Le Guennic, B.
Scoleri, N.
Zaitseva, N.
Halet, J.F.
Citation: Organometallics, 2012; 31(13):4701-4706
Publisher: Amer Chemical Soc
Issue Date: 2012
ISSN: 0276-7333
Statement of
Michael I. Bruce, Boris Le Guennic, Nancy Scoleri, Natasha N. Zaitseva, and Jean-François Halet
Rights: Copyright © 2012 American Chemical Society
RMID: 0020120702
DOI: 10.1021/om3000949
Appears in Collections:Chemistry publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.